# SDR SWAA2019040831472

- Difficulty date: March 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: IC0550
- Condition: Dented
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN DENTED AT APPROXIMATE HSS 240 AND 14.5 INCHES FROM FORWARD SPAR. / REPAIRED SKIN PER ER AND EA.
